Product features

  • Relief from fever and pain
  • Easy dosing syringe included
  • Suitable for babies over 3 months old

Product description

Targeted relief from fever and pain. 

Nurofen for children strawberry ibuprofen is an oral suspension for babies and children from 3 months designed to relieve pain and reduce fever. Taken by mouth, the medicine contains 100mg or ibuprofen per 5ml of theoral suspension, plus the medicine comes with an easy dosing syringe.

Offering fast effective relief Nurofen for children also reduces temperature (including fever caused by immunisation).

    Features of Nurofen for children strawberry ibuprofen

    • Dosing syringe included
    • Colour and sugar free
    • Strawberry flavour
    • Specifications

      • 200ml
    • Suitable for

      • Children over 3 months
    •  Warnings and cautions

      • Do not store above 25°C
      • Keep all medicines out of the reach and sight of children
      • Do not give to children who are under 3 months old or weigh less than 5kg
      • Do not take if the child have or have ever had a stomach ulcer, or perforation or bleeding of the stomach
      • Do not give to babies who are allergic to any of the ingredients or to aspirin or to other painkillers
      • Do not give to children who suffer from severe liver, kidney or heart problems
      • Do not give to children who are taking other NSAID painkillers
      • Not suitable for those who have a fructose intolerance
      • Adults taking this product should be aware of these factors and additionally not take the product if you are taking other NSAID painkillers, or aspirin with a daily dose above 75mg; are in the last 3 months of pregnancy
      • Speak to your doctor or pharmacist before taking if your child (or you) have asthma, liver, heart or bowel problems
      • Speak to your doctor or pharmacist if you are in the first 6 months of pregnancy
      • For short term use only
      • Do not exceed the stated dose
      • Read the carton and leaflet carefully before use
      • Only give this product to a baby under 3 months old if your doctor tells you to
      • Do not give to babies aged 3 to 6 months for more than 24 hours
      • Do not give to children aged 6 months and older for more than 3 days
      • Talk to your doctor promptly if your child's symptoms persist for longer than these times or you are concerned
    • How to use

      1. Use the syringe inside to measure the dose accurately (see leaflet for details).
      2. Push the syringe firmly into the neck of the bottle and shake well.
      3. Turn the bottle upside down, and gently pull the plunger down drawing the liquid into the syringe.
      4. After use wash and rinse the syringe parts in warm water.
      Dosage for fever caused by immunisation: 
      • Give 2.5ml, then if necessary give a further 2.5ml 6 hours later
      • Give no more than a total 5ml in 24 hours
      • If the fever is not reduced, consult your doctor
      Dosage for fever and pain: 

      • 3-6 months (weighing more than 5kg) - 2.5ml three times in 24 hours
      • 6-12 months - 2.5ml three to four times in 24 hours
      • 1-3 years - 5ml three times in 24 hours
      • 4-6 years - 7.5ml three times in 24 hours
      • 7-9 years - 10ml three times in 24 hours
      • 10-12 years - 15ml three times in 24 hours
      The doses should be given approximately every 6 to 8 hours, (or with a minimum of 4 hours between each dose if required).

    • Ingredients

      Contains Ibuprofen 100mg/5ml Suspension.
      Also contains: Maltitol Liquid (see leaflet), Water, Glycerol, Citric Acid, Sodium Citrate, Sodium Chloride, Sodium Saccharin, Strawberry Flavour, Xanthan Gum, Polysorbate 80, Domiphen Bromide. 

    • Delivery and returns

      Standard delivery

      • Free on orders over £35
      • £3.49 for orders up to £35
      • Delivered in 4-6 working days

      Express delivery

      • £4.99
      • Delivered Next Day if ordered before 8pm Monday to Friday
      • Delivered Monday if ordered after 8pm Friday - 12pm Sunday
      • Delivered Tuesday if ordered after 12pm on Sunday
      • Not available in the Channel Islands

      Evri ParcelShops

      Standard Parcel Shop Delivery

      • Free on orders over £35
      • £2.49 on orders up to £35
      • Delivered in 3-5 working days

      Express Parcel Shop Delivery

      • £3.99
      • Delivered Next Day if ordered before 8pm Monday - Friday
      • Delivered Monday if ordered after 8pm Friday – 12pm Sunday
      • Delivered Tuesday if ordered after 12pm on Sunday

      *Please note: If your order is not collected within 10 days of it arriving at your chosen Evri ParcelShop, the order will be returned to our warehouse. We will only be able to refund the order once we have received the item/s back.

      Pharmacy Medicines delivery

      Pharmacy Medicines will need to be signed for by someone aged 18 or over. If there isn't anyone in who can sign for your order, you can change your delivery date or redirect it to a local parcel shop using the courier's website or app.

      Unfortunately, your order can't be left in a safe place or with a neighbour. The courier will try to deliver three times before they return it to us.

      Purchasing in bulk/high unit volume

      Please note that when purchasing high unit volumes of single lines (10+ units) that delivery promotions are null and void.
      This is as a result of high volume orders not being able to be dispatched via our normal third party fulfilment.
      As a result for any excessive bulk orders of single lines we will be in touch regarding your order to discuss further delivery costs that will be incurred.

      Returns

      If you're not completely satisfied with your order, you can return it to us within 28 days
      Find out more about our returns policy click here